# SDR ASMF200511001

- Difficulty date: November 3, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,190 hours, 44,986 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXIING FLAPS OUT OF SERVICE MESSAGE WAS SHOWN.  TECHNICAL PERSONNEL DEFERRED THE REPORT IAW MEL 27-11, DISPATCHING THE AIRCRAFT.
